MAUDE Adverse Event Report: PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V. ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the anes circuit, adult, 108 in exp, 3l bag disconnect from the wye while connected to a patient.The circuit was reconnected to the wye during the patient's procedure and no further actions were required.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
H11-corrected d3 to provide the correct manufacturer name.

Brand Name
ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX  21397
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15196260
Report Number8030673-2022-00266
Device Sequence Number6337089
Product Code BTM
UDI-Device Identifier10190752121171
UDI-Public(01)10190752121171(10)0004201314
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Device Catalogue NumberA8UB20X4
Device Lot Number4201314
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown